# SDR 2021F00181

- Difficulty date: August 20, 2021
- Submitted: September 18, 2021
- Operation: General aviation
- Aircraft: XAMAZ
- Make and model: Boeing 737-9
- Aircraft serial: 43754
- Aircraft time: 491 hours, 267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Leaking
- Location: Lt Eng Sync
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH SYNC LOCK REVERSER EXT WITH HIDRAULIC LEAK, DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE LEFT ENGINE REVERSER. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING HYDRAULIC LEAK IN THE LH ENGINE SYNC LOCK REVERSER EXTERNAL; SO THE LH ENGINE SYNC LOCK REVERSER EXTERNAL PACKING’S P/N NAS1612-6A, S/S, TSN 491, CSN 267, MANUFACTURER BOEING COMPANY WERE REPLACED IAW AMM 78-34-10, TESTED CORRECT.
